# SDR SIMA20170414004

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 42,510 hours, 38,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  LUBRICATED THE MAIN DOOR AND PULL TESTED INTERNAL ACTUATING HANDLE IAW AMM 52-18-00 AND ETN EM-52-029. FOUND TO BE WITHIN LIMITS.
